# SDR CALA2021032600377

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frms 30-34 S41r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY OUT CHECK FWD CARGO STRINGER AT LOC. FR30-FR34, S41R, THE RESULT FOUND WITHOUT REPAIR RECORD (CURRENT R/T=0.064") REF NON- ROUTINE NO.: 9431172, ORIGINATED BY EMP V906550, REF TASK CARD J OB NO: TTN0405 - LOG 5788027. PERFORMED BY EMP V906550, FWD CARGO STRINGER AT LOC. FR30-FR34, STR-41R CARRIED OUT REPAIR AS PER SRM 53-21-13-300-003 REV 135. RII BY TA327
